Archived

This topic is now archived and is closed to further replies.

Kmartineau07

My First Day On Accutane!

5 posts in this topic

I am in my 20's and have had severe acne since I was about 19 years old. Today is my first day taking claravis 40mg. I know it's going to be quite a journey, but I am super excited about the results to come!! I will post pictures in my gallery at least every week!

Wish me luck!! :)

Share this post


Link to post
Share on other sites

Hello,

I started accutane 30 mg nearly two weeks ago. I'm still nervous about the intial breakout, however it seems that every day I get a little pimple....so I'm wondering when my face is going to clear? How severe was your acne? I had only a few pimples so I was surprised that the doctor put me on accutane, however I decided to give it a go! good luck

Share this post


Link to post
Share on other sites

Hello,

I started accutane 30 mg nearly two weeks ago. I'm still nervous about the intial breakout, however it seems that every day I get a little pimple....so I'm wondering when my face is going to clear? How severe was your acne? I had only a few pimples so I was surprised that the doctor put me on accutane, however I decided to give it a go! good luck

Mine was more severe at the beginning of this year. Most of my acne felt like large painful cysts under the skin..I still breakout pretty bad but I mostly just have a lot of redness..I took a picture yesterday and put it in my Accutane album if you want to see what it looks like. Today is only my second day so I'm sure it's too soon to see any changes, but I have had a headache all day :/ I really hope that it works for you! Have you seen any improvement yet?

Good luck with your treatment smile.png

Thank you :D

Share this post


Link to post
Share on other sites

Hello! its nice to hear from someone! My acne wasn’t that bad , however I have been always obsessed about my skin- when I went to the doctor I had maybe 5-6 active spots and a little bit of redness, however since I have been struggling with random breakouts all my life, the doctor decided to end my pain :) Within the first 5 days my skin really improved and everyone was complementing me, however after nearly two weeks I have got more spots than before which really put me down :( I hope what I’m experiencing is the famous initial breakout, however you never know. On a positive note, my skin is not oily anymore. I don’t experience any side effects expect dry and itchy skin and of course very dry lips . In two weeks time Im seeing my dermatologist again and I hope she will increase my daily doses. My advice whatever happens do not to touch new spots…I did and I regret it :)…your skin will get extremely sensitive so you may end up scarring your skin…let me know how you are getting on! I wish you all the best!!

Share this post


Link to post
Share on other sites